Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Chest flutters. On extra iron supplements, Anemic. What is the relationship with thyroid?

I have a problem among other things with intermittent chest area flutterings. Took extra iron supplement for about a couple of months as doctor said to do, and however coincidental or not this it, it seemed to abate. However, after re=testing me, as I d been a bit anemic before, he said that the anemia had since abated and said to go off that extra iron supplement. Not even a day later, the sensation came back along with other ones I d experienced before on and off, namely being bitchy and extra testy as well as feeling scatterbrained. Doctor tells me it s likely not connected with quitting taking the extra iron, but could the levels have plummeted that quickly? One day? I am tired of going there an average of once a month to get to the root of a problem no one seems to be helping me with at all, and I ve been changing doctors an average of every other year because I can t find one I can work with. I can t do this anymore! For whatever it s worth, my thyroid tests supposedly are fine and no problem there, but could this be linked to that anyway? I m a middle-aged woman.
Asked On : Thu, 27 Sep 2012
Answers:  0 Views:  26 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor